# SDR AALA202302096111

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 29,579 hours, 12,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS R1 GIRT BAR WILL NOT STAY STOWED. ADJUSTED GIRT BAR RETENTION BRACKET.
